Alert archive / Iowa / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 210, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 27, 2025, 11:58 PM CDT for Lyon County, Sioux County, Iowa; Nobles County, Rock County, Minnesota; Lincoln County, South Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2025, 11:58 PM CDT (04:58 UTC)
- Expired
- Jul 28, 2025, 1:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lyon County, IA, Sioux County, IA, Nobles County, MN, Rock County, MN, Lincoln County, SD
The radar
The Sioux Falls radar (KFSD), 33 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 12:34 AM CDT | TSTM WND GST 62 | 4 E Lester, IA | A Personal Weather Station near Rock Rapids recorded a 62 mph wind gust. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5235 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 19.2
The text
As transmitted.
685
WUUS53 KFSD 280458
SVRFSD
IAC119-167-MNC105-133-SDC083-280600-
/O.NEW.KFSD.SV.W.0210.250728T0458Z-250728T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
1158 PM CDT Sun Jul 27 2025
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
Lyon County in northwestern Iowa...
Northwestern Sioux County in northwestern Iowa...
Southern Rock County in southwestern Minnesota...
Southwestern Nobles County in southwestern Minnesota...
Northeastern Lincoln County in southeastern South Dakota...
* Until 100 AM CDT.
* At 1158 PM CDT, a severe thunderstorm was located over Rowena, or 8
miles east of Sioux Falls, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Larchwood, Hills, and Lester around 1205 AM CDT.
Other locations in the path of this severe thunderstorm include Rock
Rapids and Alvord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4322 9654 4326 9651 4327 9658 4330 9658
4330 9653 4339 9651 4344 9660 4350 9660
4350 9645 4363 9645 4350 9594 4307 9628
TIME...MOT...LOC 0458Z 292DEG 27KT 4351 9656
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AP2 follow-up statements
146
WWUS53 KFSD 280508
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
1208 AM CDT Mon Jul 28 2025
IAC119-167-MNC105-133-SDC083-280600-
/O.CON.KFSD.SV.W.0210.000000T0000Z-250728T0600Z/
Lyon IA-Sioux IA-Rock MN-Nobles MN-Lincoln SD-
1208 AM CDT Mon Jul 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR LYON...NORTHWESTERN SIOUX...SOUTHERN ROCK...SOUTHWESTERN NOBLES
AND NORTHEASTERN LINCOLN COUNTIES...
At 1207 AM CDT, a severe thunderstorm was located over Larchwood, or
13 miles northeast of Canton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Larchwood, Hills, and Lester around 1215 AM CDT.
Other locations in the path of this severe thunderstorm include Rock
Rapids and Alvord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4322 9654 4326 9651 4327 9658 4330 9658
4330 9653 4339 9651 4344 9660 4350 9660
4350 9645 4363 9645 4350 9594 4307 9628
TIME...MOT...LOC 0507Z 292DEG 27KT 4348 9647
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AP181
WWUS53 KFSD 280548
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
1248 AM CDT Mon Jul 28 2025
IAC119-167-MNC105-133-SDC083-280600-
/O.CON.KFSD.SV.W.0210.000000T0000Z-250728T0600Z/
Lyon IA-Sioux IA-Rock MN-Nobles MN-Lincoln SD-
1248 AM CDT Mon Jul 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR LYON...NORTHWESTERN SIOUX...SOUTHEASTERN ROCK...SOUTHWESTERN
NOBLES AND SOUTHEASTERN LINCOLN COUNTIES...
At 1248 AM CDT, a severe thunderstorm was located near George, or
near Rock Rapids, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of Lyon,
northwestern Sioux, southeastern Rock, southwestern Nobles and
southeastern Lincoln Counties, including the following locations...
Steen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4322 9654 4326 9651 4348 9641 4360 9635
4350 9594 4307 9628
TIME...MOT...LOC 0548Z 292DEG 27KT 4336 9607
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
APWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:06 PM CDT, 5 hours 52 minutes earlier. Its key messages:
- An Extreme Heat Warning remains in effect until 8 pm with heat index values up to 110 degrees. Use caution to prevent heat illness today.
- There is a 20 to 50 percent chance for showers and thunderstorms this evening into early Monday for portions of south-central SD and areas along and north of I-90. Storms could be strong to severe with the primary hazards being wind gusts to 70 mph and ping pong ball sized hail.
- Dangerous heat continues Monday given a combination of air temperatures in the 90s to near 100 degrees and dew points predominantly in the 70s. Heat index values are forecast to rise above 104 degrees for most areas along and south of I-90. Extreme Heat Warnings and Heat Advisories have been issued.
- Additional strong to severe thunderstorms are possible Monday night into Tuesday and again Tuesday evening into Wednesday.
- Temperatures cool significantly by the middle of the week, peaking in the 70s to near 80 degrees Wednesday onward.
Area forecast discussion, Jul 27, 6:06 PM CDT, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
606 PM CDT Sun Jul 27 2025
.KEY MESSAGES...
- An Extreme Heat Warning remains in effect until 8 pm with heat
index values up to 110 degrees. Use caution to prevent heat
illness today.
- There is a 20 to 50 percent chance for showers and
thunderstorms this evening into early Monday for portions of
south-central SD and areas along and north of I-90. Storms
could be strong to severe with the primary hazards being wind
gusts to 70 mph and ping pong ball sized hail.
- Dangerous heat continues Monday given a combination of air
temperatures in the 90s to near 100 degrees and dew points
predominantly in the 70s. Heat index values are forecast to
rise above 104 degrees for most areas along and south of I-90.
Extreme Heat Warnings and Heat Advisories have been issued.
- Additional strong to severe thunderstorms are possible Monday
night into Tuesday and again Tuesday evening into Wednesday.
- Temperatures cool significantly by the middle of the week,
peaking in the 70s to near 80 degrees Wednesday onward.
&&
.DISCUSSION...
Issued at 247 PM CDT Sun Jul 27 2025
1930Z surface observations show heat index values ranging from
around 100 to 110 degrees. A combination of air temperatures in
the 90s and dewpoints in the 70s to near 80 degrees will allow
dangerous heat to continue into the late afternoon and evening.
An Extreme Heat Warning will remain in effect until 8 pm.
Barring any overnight convective activity (see more below),
expect nighttime recovery to be limited with lows remaining
elevated mainly in the 70s.
Complex setup this evening into the early overnight. Convectively
reinforced by this morning's thunderstorm activity across northeast
SD, eastern ND, and northern MN, a weak surface boundary/front is
roughly aligned near the MN/ND border southward to central SD. This
will serve as the focus for additional convective activity this
evening as models show another weak short-wave aloft moving through
a volatile environment with MUCAPE of 5000-6000 J/kg. Given
weak near surface forcing, upper level support will be necessary
for any thunderstorms to break the cap after today's extreme
heat. And because of this, CAMs are breaking out storms anywhere
there is a pocket of 500 hPa vorticity advection. Still think
the best area for convective initiation will be across central
MN closest to the best upper level support with the potential
for a gradual westward expansion of storms into SD after 7 pm.
Admittedly, this idea is muddied greatly by the ongoing convective
cluster west of the Twin Cities. In addition, the HRRR has been
consistent for much of the day, showing thunderstorms initiate
as far west as Chamberlain/Huron, so pulled 20-40 POPs back to
the west to account for this possibility. While initial storms
will have a large hail threat up to ping pong ball size, the
primary hazard should transition to damaging winds to 70 mph as
storms merge and form linear clusters. SPCs Day 1 Outlook has
been updated to focus a Level 3 of 5 (Enhanced) risk mainly
across central MN with the Level 2 of 5 (Slight) risk expanded
to the south and west to encompass the northeastern third of the
forecast area.
Heat risk tomorrow will be greatly influenced by tonight's
convection and the location of any residual boundaries. However,
current forecast still suggests areas south of the boundary will see
heat index values once again climb into warning criteria (105+
degrees). As such, a new Extreme Heat Warning has been issued from
noon to 8 pm Monday along and south of a line from Wessington
Springs to Sioux Falls to Spirit Lake. Areas to the north are
covered by a Heat Advisory.
Severe thunderstorms are again possible late Monday afternoon and
evening. Good agreement within the 12Z model suite, showing another
short-wave move from west to east across the forecast area. This
wave is farther south than those the past couple days. Given extreme
instability and deep layer shear of 35 to 45 kts, expect storms to
fire rapidly and quickly grow upscale into linear segments. Best
timing estimate at this time is for storms to near the MO River
early evening and then race across the entirety of the forecast
area into the early overnight hours on Tuesday. SPCs Day 2 Outlook
shows a Level 2 of 5 (Slight) risk for all but the southernmost
counties in our area. Wouldn't be surprised for an eventual
increase to a Level 3 of 5 (Enhanced) risk. Initial storms will
be capable of large hail, but the primary hazard will transition
to damaging wind gusts up to 75 mph.
Additional showers/storms possible Tuesday night into Wednesday with
the passage of a more aggressive cold front. SPCs Day 3 Outlook
shows a Level 1 of 5 (Marginal) risk with any of this activity.
Post-front, a much cooler and drier pattern sets up across the
region with daily highs by Wed-Fri in the 70s.
&&
.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 600 PM CDT Sun Jul 27 2025
Thunderstorms currently over northeast SD are expected to
backbuild and slide southeastward across the area this evening
into early tonight. This could potentially affect KHON and KFSD,
with gusty erratic winds and large hail being possible with any
storms. This activity looks to exit the area around 06-07Z
tonight. Additional storms will be possible on Monday toward the
end of the TAF period.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Extreme Heat Warning until 8 PM CDT this evening for
SDZ038>040-050-052>071.
Extreme Heat Warning from noon to 8 PM CDT Monday for SDZ050-
052>055-057>071.
Heat Advisory from noon to 8 PM CDT Monday for SDZ038>040-056.
MN...Extreme Heat Warning until 8 PM CDT this evening for MNZ071-
072-080-081-089-090-097-098.
Extreme Heat Warning from noon to 8 PM CDT Monday for MNZ098.
Heat Advisory from noon to 8 PM CDT Monday for MNZ071-072-080-
081-089-090-097.
IA...Extreme Heat Warning until 8 PM CDT this evening for
IAZ001>003-012>014-020>022-031-032.
Extreme Heat Warning from noon to 8 PM CDT Monday for
IAZ001>003-012>014-020>022-031-032.
NE...Extreme Heat Warning until 8 PM CDT this evening for NEZ013-
014.
Extreme Heat Warning from noon to 8 PM CDT Monday for NEZ013-
014.
&&
DISCUSSION...Rogers
AVIATION...JMHazardous weather outlook, Jul 27, 8:49 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 849 PM CDT Sun Jul 27 2025 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-290200- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton- Union- 849 PM CDT Sun Jul 27 2025 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Scattered thunderstorms will push across the area through midnight, with the greater chances residing over east central South Dakota and southwestern Minnesota. These storms will have a risk of producing hail to the size of ping pong balls and winds to 70 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and humid conditions continue Monday with heat index values in the 90s to lower 100s. Be prepared for the heat if spending time outdoors this weekend. Storms chances continue on Monday night into Tuesday and Tuesday night into Wednesday. A few storms could be strong to severe with damaging winds and large hail, in addition to locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 27, 10:55 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1055 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM Tstm Wnd Gst 5 SSE Canova 43.81N 97.48W
07/27/2025 M62 MPH McCook SD Public
A personal weather station southeast of
Canova recorded a 62 mph wind gusts. Time
estimated via radar.
&&
IGLocal storm report, Jul 27, 11:08 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1108 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Tstm Wnd Dmg Spirit Lake 43.42N 95.11W
07/27/2025 Dickinson IA Trained Spotter
A trained spotter reported 3 inch tree limbs
down and a downed tree in Spirit Lake. Time
estimated via radar.
&&
IGLocal storm report, Jul 27, 11:22 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1122 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Tstm Wnd Gst 1 NNE Wahpeton 43.39N 95.17W
07/27/2025 M51 MPH Dickinson IA Mesonet
A Personal Weather Station northwest of
Milford recorded a 51 mph wind gust. Time
estimated via radar.
&&
IGLocal storm report, Jul 27, 11:26 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1126 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM Tstm Wnd Gst 3 SE Montrose 43.67N 97.15W
07/27/2025 M59 MPH McCook SD Mesonet
SDDOT site near Montrose recorded a 59 mph
wind gust.
&&
IGLocal storm report, Jul 27, 11:53 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1153 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM Tstm Wnd Gst 3 NNW Sioux Falls 43.58N 96.74W
07/27/2025 M53 MPH Minnehaha SD ASOS
The Sioux Falls ASOS recorded a 53 mph wind
gust.
&&
IGLocal storm report, Jul 27, 11:58 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1158 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM Tstm Wnd Gst 1 NW Harrisburg 43.45N 96.71W
07/27/2025 M60 MPH Lincoln SD Mesonet
A Personal Weather Station near Harrisburg,
SD recorded a 60 mph wind gust.
&&
IGThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:05 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, Osceola | 40 min |
| Jul 27, 11:28 PM CDT | Severe Thunderstorm Warning | FSD | Sioux | 47 min |
| Jul 27, 11:33 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Osceola | 57 min |
| Jul 28, 12:01 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay, Dickinson, O'Brien, Osceola | 44 min |
| Jul 28, 12:14 AM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 46 min |
| Jul 28, 12:30 AM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Lyon, O'Brien, Osceola, Plymouth, Sioux and 1 more | 45 min |
| Jul 28, 12:42 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay, Dickinson, O'Brien, Osceola | 48 min |
| Jul 28, 1:00 AM CDT | Severe Thunderstorm Warning | FSD | Lyon, Plymouth, Sioux | 15 min |
| Jul 28, 1:15 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Clay, Dickinson, Lyon, O'Brien, Osceola and 2 more | 45 min |
| Jul 28, 1:29 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, Dickinson, O'Brien | 46 min |
| Jul 28, 1:41 AM CDT | Severe Thunderstorm Warning | FSD | Ida, Woodbury | 49 min |
| Jul 28, 1:44 AM CDT | Flash Flood Warning | FSD | O'Brien, Sioux | 91 min |
| Jul 28, 1:57 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux | 48 min |
| Jul 28, 2:28 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida, Plymouth, Woodbury | 62 min |
| Jul 27, 8:07 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon | 53 min |
| Jul 27, 9:28 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 15 min |
| Jul 27, 9:41 PM CDT | Severe Thunderstorm Warning | FSD | Murray | 34 min |
| Jul 27, 9:54 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon | 51 min |
| Jul 27, 10:08 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray | 28 min |
| Jul 27, 10:28 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Pipestone | 47 min |
| Jul 27, 10:48 PM CDT | Flash Flood Warning | FSD | Lincoln, Lyon | 2 hr |
| Jul 27, 11:19 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 41 min |
| Jul 28, 12:21 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray, Nobles, Pipestone, Rock | 39 min |
| Jul 27, 8:22 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 53 min |
| Jul 27, 9:10 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 35 min |
| Jul 27, 9:26 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld, Sanborn | 49 min |
| Jul 27, 10:05 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 40 min |
| Jul 27, 10:32 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Lake, McCook, Miner, Turner | 43 min |
| Jul 27, 10:59 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha, Turner | 46 min |
| Jul 28, 8:35 AM CDT | River Flood Warning | FSD | Brookings, Hamlin | 21 days |
| Jul 28, 4:15 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 45 min |
| Jul 28, 4:34 PM CDT | Tornado Warning | FSD | Brule, Charles Mix, Gregory | 26 min |
| Jul 28, 5:01 PM CDT | Tornado Warning | FSD | Brule, Charles Mix, Gregory | 29 min |
| Jul 28, 5:19 PM CDT | Tornado Warning | FSD | Gregory | 26 min |
| Jul 28, 5:35 PM CDT | Tornado Warning | FSD | Aurora, Brule, Jerauld | 40 min |
| Jul 28, 5:40 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 50 min |
| Jul 28, 5:46 PM CDT | Tornado Warning | FSD | Gregory | 29 min |
| Jul 28, 6:10 PM CDT | Tornado Warning | FSD | Charles Mix, Gregory | 50 min |
| Jul 28, 6:12 PM CDT | Tornado Warning | FSD | Aurora, Brule, Davison, Jerauld | 48 min |
| Jul 28, 6:22 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 38 min |
| Jul 28, 6:48 PM CDT | Tornado Warning | FSD | Aurora, Brule, Davison, Douglas | 42 min |
| Jul 28, 6:54 PM CDT | Tornado Warning | FSD | Charles Mix, Gregory | 24 min |
| Jul 28, 6:57 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2025Severe Thunderstorm Warnings in Minnesota, 2025Severe Thunderstorm Warnings in South Dakota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.